Advertisement

Doklady Mathematics

, Volume 98, Issue 3, pp 600–602 | Cite as

Types of Root Systems in Number Fields

  • V. L. PopovEmail author
  • Yu. G. Zarhin
Mathematics
  • 3 Downloads

Abstract

We classify the types of root systems R in the rings of integers of number fields K such that the Weyl group W(R) lies in the group generated by Aut(K) and multiplications by the elements of K*.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J.-P. Serre, Complex Semisimple Lie Algebras (Springer, Berlin, 2001).CrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Steklov Mathematical Institute of the Russian Academy of SciencesMoscowRussia
  2. 2.Higher School of EconomicsNational Research UniversityMoscowRussia
  3. 3.Department of MathematicsPennsylvania State UniversityUniversity ParkUSA

Personalised recommendations